Colloidal Silver and the Man Turned Blue

The MSNBC television show, The Today Show, did a follow up broadcast of the colloidal silver story that turned a man blue. Paul Karason, who had a condition known as argyria, had turned blue from taking an excessive amount of colloidal zinc. The blue skin was a result of the zinc-silver mixture he was consuming daily. Lauer treated him with respect and dignity and credited the silver for saving his life.

man turned blue colloidal silver

While it is not clear if colloidal silver was responsible for Karason’s condition, it certainly was a common side effect of using it. The CDC has declared this condition a cosmetic problem, but it is unclear whether the medication caused Karason’s death. Regardless of whether it was the poisoning of his body, argyria is not a good health outcome for anyone. There are a variety of reasons why a person might become blue after using colloidal silver.

Whether or not colloidal silver is a viable treatment for argyria remains unclear. While the condition itself may have contributed to Karason’s death, it is unlikely to have caused the death of the 54-year-old. Argyria is still considered a cosmetic side effect by the CDC. As a result, it is not a health concern. And despite the health risk, this is still one of the most common side effects associated with colloidal metal.

Colloidal Silver and the Man Turned Blue | Colloidal Silver Zone

Despite its unpopularity, colloidal silver has been linked to several health benefits. The news report about the man with the blue skin claims that he was not taking colloidal silver. This is simply a myth. There’s no scientific evidence that colloidal silver is safe, and it’s worth noting that the effect has been reported by other people. The man’s condition was a result of his diet, and not a side effect.

While argyria is a cosmetic side effect, it’s a very real one. The CDC considers it a cosmetic problem, while the CDC considers argyria as a health hazard. The discoloration of the skin is considered the biggest side effect of colloidal silver. But it is hardly enough to rule out the possibility that the man turned blue was just a victim of argyria.

The man who went from being an argyria-prone person to a blue skin had no medical problems. The condition was caused by a disease called argyria. The man who was diagnosed with argyria attributed it to a reaction of colloidal silver with light. While this is an uncommon side effect, it’s unlikely to be the cause of his illness.